# SDR MWEA00883

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 59101575
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR REPAIR AROUND AFT LOCKING BAYONETTE IS CHAFED.  FABRICATED AND INSTALLED DOUBLER REPAIR.
